How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1372
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
14832673
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

I have had depression since 2nd week of December last year.

Customer Question

I have had depression since 2nd week of December last year. First of all the general practitioner put me on following combination i.e. fluoxetine, tripiline (spelling?) and sleeping tablet (Zolpidem).3 months ago I went to a Psychiatrist due to bad insomnia. He put me on Mirteron, starting with 15mg, month later increased it to 30mg, and last month to 45mg – these I take at night 21h00pm. At 22h00pm I take a Zolpidem sleeping table (10mg). My sleep is average 4-5 hours (22h00pm – 03h00am). My depression has shown an increase but not desired effect. Therefore the psychiatrist prescribed Venlor 75mg. After taking my 1st tablet yesterday morning (08h00am), I felt so drugged, and I have no emotions whatsoever. Is this normal? I just want to make sure before I phone my psychiatrist tomorrow.
JA: How long have you been feeling this way? Have you reached out to anyone about this yet?
Customer: Yes. Receiving counselling etc. Just wanted to know about medical prescriptions
JA: Anything else in your medical history you think the psychologist should know?
Customer: No. Health wise very good and active. Unfortunately I cannot run (jog) this year due to injury. I am 50years old, male.
Submitted: 2 months ago.
Category: Mental Health
Expert:  Dr. Kaushik replied 2 months ago.

Greetings.

Welcome to the site.

Are you taking all these medications currently -- mirteron, fluoxetine, amitriptyline, zolpidem and now venlor together ?

Please confirm this ?

Regards